# SDR USAA000260

- Difficulty date: February 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD HAS A .25 INCH CRACK AT BS 663, LBL 25.  SPLICED IN DOUBLER PER EA 66610 AND SB 737-53-1184.  (M)
